# SDR SWAA2023010675537

- Difficulty date: November 25, 2022
- Submitted: January 6, 2023
- Operation: Air carrier
- Aircraft: N439WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29834
- Aircraft time: 64,965 hours, 38,601 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 492-500a S26r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED WEB, BS 492.4 - 500A, S26R, WL 156.  REPLACED THE WEB IAW SRM 51-40-02, AND DWG 143A0080, SHEET 19, REV.
